A1 Journal article (refereed)
On parametrically quasi-elliptic boundary problems (1980)


Purmonen, V. (1980). On parametrically quasi-elliptic boundary problems. Annales Academiae Scientiarum Fennicae Series A. I. Mathematica, 1980 (5), 237-262.


JYU authors or editors


Publication details

All authors or editors: Purmonen, Veikko

Journal or series: Annales Academiae Scientiarum Fennicae Series A. I. Mathematica

ISSN: 1239-629X

Publication year: 1980

Volume: 1980

Issue number: 5

Pages range: 237-262

Publisher: Suomalainen Tiedeakatemia

Place of Publication: Helsinki

Publication country: Finland

Publication language: English

Open Access: Publication channel is not openly available


Keywords: partial differential equations

Free keywords: reuna-arvotehtävät; parametrisesti kvasielliptinen


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2019-08-07 at 13:23